Related Questions

Taking coumadin (warfarin) for a blood clot in my leg and I am feeling extremely nauseous today and I have a really bad headache started pills last night normal?

This would not be. a normal response to the initiation of Coumadin (warfarin) and may indicate an allergy or something else/new that is wrong. You should bring this to the attention of your health care professional as soon as possible. Read more...

On Coumadin (warfarin) for four years. Had DVT left leg from fall. Second DVT left leg one year later. Today diagnosed with blood clot eye. Are the from first dvt?

No, but related. From what you describe you have a hypercoagulative state which is called vte or venous thrombosis episodes. Assuming your eye was a venous occlusion. This condition has a number of causes. Hyperhomocysteinemia, antibodiesfactor v leiden, prothrombin g20210a antithrombin deficiency, protein c deficiency, protein s deficiency to name a few. Must see your internest, check your inr and workup. Read more...
No. A DVT would have nothing to do with a blood clot in the eye. If they DVT dislodges, it goes to the lungs which is quite dangerous. A blood clot in the eye could certainly be related to the coumadin, (warfarin) however. Be sure they are following your Coumadin (warfarin) levels closely, and follow your eye doctors recommendations. Read more...